Kotrbatý’s theorem on valuations and geometric inequalities for convex bodies

Research output: Contribution to journalArticlepeer-review

Abstract

Very recently J. Kotrbatý[14] has proven general inequalities for translation invariant smooth valuations formally analogous to the Hodge-Riemann bilinear relations in Kähler geometry. The goal of this note is to prove several inequalities for mixed volumes of convex bodies using Kotrbatý’s theorem as the main tool.

Original languageEnglish
Pages (from-to)361-378
Number of pages18
JournalIsrael Journal of Mathematics
Volume247
Issue number1
DOIs
StatePublished - Apr 2022

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Kotrbatý’s theorem on valuations and geometric inequalities for convex bodies'. Together they form a unique fingerprint.

Cite this